# SDR QXEA2010121000862

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 116 S33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FR 116.000 TO STR 33 CLIP IS CORRODED.  REMOVED FASTENERS FOM SRM 51-42-05 AND 51-40-15.  REMOVED CLIP TO FOM IAW SRM 51-42-05.  CLIP FOUND TO BE OUT OF LIMITS IAW SRM 51-14-00-02-03.  FABRICATED SERVICABLE CLIP IAW TC 6-53-957.  INSTALLED CLIP AND REMOVED FOM FASTENERS IAW SRM 51-42-05 AND 51-40-15.
